COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.61, no.3, pp.683-689, 2011 (SCI-Expanded)
Article / Article
COMPUTERS & MATHEMATICS WITH APPLICATIONS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Ideal convergence, Ideal Cauchy sequence, Completion, 2-normed space, n-normed space, I-CAUCHY SEQUENCES, STATISTICAL CONVERGENCE, 2-NORMED SPACES, 2-BANACH SPACES
Süleyman Demirel University Affiliated:
In this paper we give the completion of a linear n-normed space in terms of ideal convergence by introducing the concept of a uniformly continuous n-norm. (C) 2010 Elsevier Ltd. All rights reserved.